# SDR AALA202508183386

- Difficulty date: July 16, 2025
- Submitted: August 18, 2025
- Operation: Air carrier
- Aircraft: N974AN
- Make and model: Boeing 737823
- Aircraft serial: 30098
- Aircraft time: 67,504 hours, 28,684 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE:  CORROSION TO AFT CARGO COMPARTMENT CHANNEL FLOORBEAM LOCATED AT BS 787 PLUS 5 INCHES, RBL 13.5.  REPAIRED PER SRM 53-00-53-2R.
